Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/105734
Title: Existence and uniqueness of positive solutions for a singular second-order integral boundary value problem
Authors: Caballero, Josefa 
López, Belén 
Sadarangani, Kishin 
UNESCO Clasification: 120219 Ecuaciones diferenciales ordinarias
Keywords: Fixed point theorem
Integral boundary value problem
Positive solution
Issue Date: 2021
Journal: Zeitschrift für Analysis und ihre Anwendung 
Abstract: European Mathematical SocietyIn this work, we discuss the existence and uniqueness of positive solutions for the second order integral boundary value problem {xn(t) + f(t, x(t), (Hx)(t)) = 0, 0 < t < 1, x(0) = 0, x(1) = ∫01 a(s)x(s)ds, where the function f has a singularity at t0 = 0. Our main tool is a fixed point theorem of Wardowski (2012). Moreover, we present several examples illustrating our result.
URI: http://hdl.handle.net/10553/105734
ISSN: 0232-2064
DOI: 10.4171/ZAA/1672
Source: Zeitschrift fur Analysis und ihre Anwendung [ISSN 0232-2064], v. 40 (1), p. 51-65, (Enero 2021)
Appears in Collections:Artículos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.